Sleepless nights are back again

Well, the steroid also did not disappoint. The Benadryl wore off sometime Tuesday evening and the steroid kept me wide awake until 4:30am. I took two Benadryl like they instructed but it didn’t make any difference. I was finally able to fall asleep and then woke up at 9:15 and still felt like I was in a false wide-awake state. At least I got some sleep. My teeth brushing routine now takes at least 10 minutes, but hopefully it will keep me from getting mouth sores. Not much else to report. Luckily I haven’t had any side effects, but they did tell me that getting the weekly doses will give me more of a cumulative effect rather than a sudden onslaught. Usually things kick in on day three so I’m just hoping tomorrow goes smoothly. Hopefully I can get 2-3 treatments before things really start effecting me. (fingers crossed) I thought that I was supposed to get the steroid with every treatment, but when I was at the infusion center they told me it was just the first time. I’m hoping now that is the case.

Advertisements
This entry was posted in Uncategorized. Bookmark the permalink.

2 Responses to Sleepless nights are back again

  1. Joe S. says:

    You are my hero. I mean that, no bull s**t.

    You own this. We love you.

  2. Carrie Mattet says:

    Hey Jenn!
    I realized after I offered to watch your kids If you needed help on a Tuesday, Wednesday of Thursday that I didn’t leave my phone#, probably the best way to contact me. Man, what you are going through really stinks! I can totally understand how you must feel going through every emotion under the sun! Hope you are feeling well today and able to enjoy simple things.
    Carrie

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s